# SDR QXEA9801272

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 82521446005
- Condition: Malfunction
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC SMELL NOTED IN THE CABIN.  INSPECTED AND FOUND TO BE CAUSED BY THE CABIN OVERHEAD LIGHTS.  DEACTIVATED THE OVERHEAD LIGHTS AND PLACED ON MEL.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED BY REPLACING THE FORWARD LAMP HOLDER AT ROW 7DE.  OPERATIONAL CHECKS GOOD.
